# SDR UPS00832660

- Difficulty date: May 8, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 960 BL 0 SEAT TRACK IS CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-2-3 FIG 8A.
